# SDR 2020FA0000386

- Difficulty date: August 24, 2020
- Submitted: August 26, 2020
- Operation: General aviation
- Aircraft: N612YM
- Make and model: Lear 45LEAR
- Aircraft serial: 248
- Aircraft time: 4,765 hours, 3,626 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: SD028226
- Condition: Worn
- Location: Zone 400
- Part time: 4,765 hours, 3,626 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PIC WAS FLYING THE AIRCRAFT AND CALLED FOR THE APPROPRIATE CHECKLIST.  CHECKLIST WAS RUN, WHICH AT THE END CALLED FOR THE AFFECTED ENGINE (RIGHT SIDE) TO BE SHUT DOWN DUE TO RIGHT HAND
PYLON OVERHEAT CASS MESSAGE APPEARING.  AT THIS TIME WE DECLARED AN EMERGENCY AND ASKED TO DIVERT TO RIL.  ON OUR APPROACH BRIEF INTO RIL, CREW DISCUSSED THAT IT WOULD BE AN
OVERWEIGHT LANDING INTO RIL.  EMERGENCY VEHICLES WERE WAITING FOR US ON THE GROUND, AND AT RAMP DID SPRAY THE BRAKES DOWN, BECAUSE OF SMOKE COMING FROM THEM.  NO OTHER ACTION
WAS NEEDED.
